A General Fixed Point Theorem for Multivalued Mappings That Are Not Necessarily Contractions and Applications
Abdul Latif and
Dinh The Luc
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We prove a general theorem on fixed points of multivalued mappings that are not necessarily contractions and derive a number of recent contributions on this topic for contraction mappings.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/104762.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/104762.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:104762
DOI: 10.1155/2014/104762
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().